MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRLP-280
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
 
Event or Problem Description
Healthcare professional reported no complaint against the device.Healthcare professional later reported capsular contracture, baker grade iv, symptoms of breast implant illness - not related to the device, "loosely grouped microcalcifications", and two avascular masses, likely complicated cysts - not related to the device.The device has been explanted.This relates to the right side.
 
Event or Problem Description
Healthcare professional reported right side no complaint against the device.Healthcare professional later reported "capsule contracture", baker grade unknown, symptoms of breast implant illness - not related to the device, "loosely grouped microcalcifications", and two avascular masses, likely complicated cysts - not related to the device.Healthcare professional later reported baker grade iv.The device has been explanted.
 
Additional Manufacturer Narrative
D9 date is for the photo received, device is not returned.Device photo analysis: visual analysis of the photographs identified: capsular contracture: unable to observe as it is a medical event that is not related to the device.Calcification: no observed.Cyst-ndr: not applicable as the event is not related to the device.Varied injuries -ndr: not applicable as the event is not related to the device.No additional observations.No further actions are required since no issue in the manufacturing of the device is observed.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18356287
Report Number9617229-2023-19915
Device Sequence Number6923894
Product Code FTR
UDI-Device Identifier10888628006898
UDI-Public10888628006898
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2022
Device Catalogue NumberSRLP-280
Device Lot Number3106543
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient Weight56 KG